# SDR 2005UALA00120

- Difficulty date: February 5, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 40,138 hours, 13,850 cycles
- Engine: Pwa PW2037
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE AT FRAME STA 640, FWD SHEAR TIE IS CRACKED AT STR 16L.  SUPPLEMENTAL DATA UPDATE SHEAR TIE CRACKED DUE TO IMPACT DAMAGE.  MAJOR REPAIR ACCOMPLISHED.  SHEAR TIE WAS FABRICATED AND REPLACED.
